| Model Number |
V-GO 20 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: one device was received and evaluated for the needle button released event complaint.The device was inspected, and the needle mechanism functions were tested and verified to have operated as intended.The complaint could not be confirmed for this device.
Event or Problem Description
The patient reported that the start button of their v-go 20 popped off (released).The patient reported that this issue occurred twice with the same device.It was reported that the device is available for return to the manufacturer for evaluation.